# SDR KBM2006F00108

- Difficulty date: March 10, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,628 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 334941
- Part serial: 4759
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
